# SDR ASAA2023120146863

- Difficulty date: December 1, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 67,178 hours, 27,133 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550414
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA 947 FLOOR BEAM HAS SPOT OF CORROSION AT RBL 50 OTBD OF LAVE MOUNT FITTING. GROUNDED - YES. REPAIRED 947 FLOORBOARD IAW EA 900-53EA-26330  W=.5" O=.180" R=0" L=2" D=.180".
